# SDR COMA0260268

- Difficulty date: April 19, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 9,902 hours, 10,168 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5375 ABORTED T/O DUE TO AILERON CONFIG WARNING.COULD NOT DUPLICATE.  AILERON TRIM AND RIGGING FOUND SATISFACTORY.
